# SDR N6WA2012102202

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 25,431 hours, 18,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OF FIVE BULBS INOPERATIVE IN EXIT SIGN, ROW 12 SEATS A & C RT.  PERFORMED OPS CHECK OF OF EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS CHECKED GOOD.
